Alert archive / New Mexico / Freeze Warnings in 2014
Freeze Warning 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at Nov 3, 2014, 3:40 PM MST. It took effect at Nov 4, 2014, 3:00 AM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2014, 3:40 PM MST (22:40 UTC)
- In effect from
- Nov 4, 2014, 3:00 AM MST
- Expired
- Nov 3, 2014, 10:08 PM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
011 WWUS75 KABQ 032240 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MST MON NOV 3 2014 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PARTS OF THE RIO GRANDE VALLEY AND EAST CENTRAL PLAINS... NMZ534-032345- /O.CAN.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ QUAY COUNTY- 340 PM MST MON NOV 3 2014 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FREEZE WATCH. IT NOW APPEARS THAT TEMPERATURES WILL STAY ABOVE FREEZING OVERNIGHT...THUS THE WATCH HAS BEEN CANCELLED. $$ NMZ518-041200- /O.UPG.KABQ.HZ.A.0003.141104T1000Z-141104T1600Z/ /O.NEW.KABQ.HZ.W.0007.141104T1000Z-141104T1600Z/ SANTA FE METRO AREA- 340 PM MST MON NOV 3 2014 ...HARD FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...SANTA FE METRO AREA. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT WITH A HARD FREEZE POSSIBLE IN SOME LOCATIONS EARLY TUESDAY MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING TUESDAY. * TEMPERATURES...WIDESPREAD READINGS OF 28 TO 30 DEGREES ACROSS THE SANTA FE METRO AREA. * LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER LINES THAT HAVE NOT YET BEEN DRAINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ519-520-041200- /O.UPG.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ /O.NEW.KABQ.FZ.W.0013.141104T1000Z-141104T1600Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- 340 PM MST MON NOV 3 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...ALBUQUERQUE METRO AREA AND LOWER RIO GRANDE VALLEY INCLUDING SOCORRO. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER 3 AM MST...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...WILL BE QUITE VARIABLE ACROSS THE GREATER RIO GRANDE VALLEY. WHILE NOT ALL PLACES WILL EXPERIENCE A FREEZE...AREAS ALONG THE RIVER AND JUST WEST WILL BE MOST LIKELY TO DROP TO 29 TO 32 DEGREES. * LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER LINES THAT HAVE NOT YET BEEN DRAINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ532-533-041200- /O.UPG.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/ /O.NEW.KABQ.FZ.W.0013.141104T1000Z-141104T1600Z/ EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 340 PM MST MON NOV 3 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...EASTERN SAN MIGUEL AND WESTERN GUADALUPE COUNTIES. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN SOME LOCATIONS AFTER MIDNIGHT TONIGHT...AND PERSIST UNTIL MID MORNING TUESDAY. * TEMPERATURES...AREAS MOST LIKELY TO OBSERVE TEMPERATURES AT OR JUST BELOW 32 DEGREES WILL BE ALONG THE RIVER BASINS OF THE CONCHAS...GALLINAS...AND PECOS...AS WELL AS EXTREME WESTERN GUADALUPE COUNTY. * LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER LINES THAT HAVE NOT YET BEEN DRAINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
1 follow-up statement
498 WWUS75 KABQ 040508 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1008 PM MST MON NOV 3 2014 ...FREEZING TEMPERATURES EXPECTED TONIGHT MAINLY IN AND NEAR THE SANTA FE METRO AREA... NMZ519-520-532-533-040615- /O.CAN.KABQ.FZ.W.0013.141104T1000Z-141104T1600Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 1008 PM MST MON NOV 3 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FREEZE WARNING. ENOUGH ADDITIONAL CLOUDS ARE EXPECTED ACROSS THE AREA THAT MOST LOCALES SHOULD SEE ABOVE FREEZING MINIMUM TEMPERATURES. A FEW LOCALITIES ACROSS THE LOWEST IMMEDIATE VALLEY AREAS AND POSSIBLY FAR WESTERN PORTIONS OF THESE PREVIOUSLY WARNED AREAS MAY STILL SEE TEMPERATURES REACH NEAR 30 TO 32 DEGREES...BUT A WIDESPREAD FREEZE IS NOT LONGER EXPECTED. $$ NMZ518-041300- /O.CON.KABQ.HZ.W.0007.141104T1000Z-141104T1600Z/ SANTA FE METRO AREA- 1008 PM MST MON NOV 3 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY... * LOCATION...SANTA FE METRO AREA. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT WITH A HARD FREEZE POSSIBLE IN SOME LOCATIONS EARLY TUESDAY MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY MID MORNING TUESDAY. * TEMPERATURES...WIDESPREAD READINGS OF 28 TO 32 DEGREES ACROSS THE SANTA FE METRO AREA. * LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER LINES THAT HAVE NOT YET BEEN DRAINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE IMMINENT OR HIGHLY LIKELY. && $$ 43
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Nov 3, 3:10 PM MST, 30 minutes earlier.
Area forecast discussion, Nov 3, 3:10 PM MST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MST MON NOV 3 2014 .SYNOPSIS... A TROUGH OF LOW PRESSURE FROM THE PACIFIC CONTINUES TO IMPACT PORTIONS OF NEW MEXICO. THE SOUTH CENTRAL TO SOUTHEAST AND EAST CENTRAL PARTS OF NEW MEXICO ARE STILL OBSERVING BOUTS OF SHOWERS AND THUNDERSTORMS WHILE A SLOW CLEARING TREND HAS BEGUN OVER MOST OTHER AREAS WITHIN THE STATE. AS THESE SHOWERS AND THUNDERSTORMS PERIODICALLY IMPACT THE SOUTHEASTERN QUADRANT OF THE STATE...TEMPERATURES WILL REMAIN BELOW AVERAGE WITH ANOTHER SURGE OF COLD AIR ARRIVING INTO EASTERN PARTS OF THE STATE TONIGHT. THIS WILL LEAD TO FREEZING TEMPERATURES IN SOME PARTS OF THE STATE TONIGHT THROUGH EARLY TUESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL NOT FULLY EXIT THE STATE UNTIL TUESDAY NIGHT. AFTER ANOTHER CHILLY MORNING WEDNESDAY THE DAYTIME HIGHS SHOULD CLIMB BACK UP TO NORMAL FOR EARLY NOVEMBER WITH ABOVE NORMAL READINGS REACHED BY THURSDAY AND FRIDAY. && .DISCUSSION...A COUPLE OF LOBES OF VORTICITY ARE CLEARLY VISIBLE ON SATELLITE IMAGERY...ONE EJECTING NORTHEASTWARD INTO THE NORTHERN GREAT PLAINS WHILE A SECOND AREA OF PRESSURE FALLS TAKES SHAPE IN AZ. THIS SECOND AREA OF LOWER PRESSURE IS DEPICTED BY MODELS AS CLOSING OFF INTO A LOW BRIEFLY BEFORE FINALLY SHIFTING EASTWARD TUESDAY INTO WEDNESDAY...AND HOPEFULLY MODELS ARE APTLY HANDLING THE PROGRESSION OF THIS. WAS ORIGINALLY THINKING THAT POPS MIGHT BE ABLE TO BE REDUCED IN THE SOUTHEASTERN ZONES TONIGHT INTO TUESDAY...BUT THIS EVOLUTION AND PROGRESSION OF THE LOW MAY BE OCCURRING SLOWER THAN MODELS WERE PREVIOUSLY PROJECTING. A COLD FRONT IS SLATED TO DROP DOWN THE EASTERN PLAINS TONIGHT...BUT COULD EASE FARTHER WESTWARD IF THE UPPER LOW DOES INDEED DEEPEN. THIS COULD HAVE IMPLICATIONS ON THE CENTRAL VALLEYS AS A MORE WESTWARD PUSH OF THE FRONT COULD KEEP THINGS BREEZY DOWNSTREAM OF GAPS/CANYONS...MAKING IT MORE DIFFICULT TO SEE FREEZING TEMPERATURES. EVEN WITH THIS IN MIND...HAVE OPTED TO UPGRADE FREEZE WATCHES TO A WARNING FOR ALBUQUERQUE/SOCORRO ZONES...AS WELL AS THE SANTA ROSA AND EASTERN SAN MIGUEL COUNTY ZONES. WILL ALSO UPGRADE THE SANTA FE ZONE TO A HARD FREEZE WARNING...BUT WILL DROP QUAY COUNTY'S WATCH. LINGERING SHOWERS AND STORMS WILL AGAIN FAVOR THE SOUTHEASTERN ZONES ON TUESDAY AND TUESDAY NIGHT WHILE TEMPERATURES RUN 5 TO 15 DEGREES BELOW AVERAGE. AS TUESDAY NIGHT UNFOLDS...SOME ADDITIONAL FREEZE WARNINGS WILL LIKELY BE NEEDED. HAVE DECIDED NOT TO TACK THESE ONTO CURRENT WATCH/WARNING SET IN ORDER TO KEEP THINGS SIMPLIFIED. HOPEFULLY THE LACK OF WINDS WILL MAKE IT EASIER TO DELINEATE WHERE FREEZING TEMPERATURES WILL BE IN CENTRAL TO EAST CENTRAL ZONES...BUT THE CLOUD COVER IN THE SOUTHEASTERN ZONES COULD STILL PROVE TO BE CHALLENGING TUESDAY NIGHT. BY WEDNESDAY THE REMNANTS OF THE LOW ARE SHOWN TO MIGRATE TOWARD THE BIG BEND AREA OF TX...KEEPING DRY AND TRANQUIL CONDITIONS OVER NM. DAYTIME HIGHS WILL RISE TO CLIMATOLOGICAL VALUES...AND MOSTLY CLEAR SKIES WILL PREVAIL. A WEAK WIND SHIFT IS SHOWN TO ENTER THE NORTHEASTERN PLAINS WEDNESDAY...BUT SHOULD NOT IMPACT TEMPERATURES MUCH. INTO THURSDAY AND FRIDAY...TEMPERATURES WILL RISE ABOVE NORMAL...AND THE NEXT FEATURE OF INTEREST WILL BE A CLIPPER THAT MIGHT BRING SOME MOISTURE AND COOLER TEMPERATURES INTO NORTHEASTERN NM ON SATURDAY. ANY PRECIPITATION APPEARS TO BE MINIMAL AT THIS TIME. FROM HERE FORECAST MODELS ARE SHOWING DIFFERING SOLUTIONS FOR THE EARLY TO MIDDLE OF NEXT WEEK. 52 && .FIRE WEATHER... CLOUDS...SHOWERS AND A FEW THUNDERSTORMS WILL PERSIST OVER THE SOUTHEAST THIRD TO HALF OF NEW MEXICO INTO TUESDAY. MODELS STILL SEEM TO BE HAVING DIFFERENCES OF OPINIONS WHETHER OR NOT THE REMAINING ENERGY IN THE UPPER TROUGH WILL END UP BECOMING A CLOSED LOW OVER EASTERN ARIZONA/WESTERN NEW MEXICO OR NOT...AND HOW LONG IT MIGHT REMAIN INTACT AS IT SAGS SOUTHWARD. IN ADDITION...A COLD FRONT OVER SOUTHEAST COLORADO THIS AFTERNOON WILL PLUNGE SOUTH INTO THE EASTERN PLAINS THIS EVENING. FOR NOW...HRRR AND RUC SHOW THE LOW LEVEL GRADIENT REMAINING NORTH TO SOUTH DURING THE EVENING...BUT IF THE LOW CLOSES OFF TO OUR WEST...IT MIGHT HELP SHIFT THE LOW LEVEL GRADIENT TO A MORE EAST TO WEST ORIENTATION...AND ALLOW FOR MORE OF AN EAST WIND INTO THE RGV...AS WELL AS A MODEST INCREASE IN DEW POINTS...MORE THAN WHAT MODELS NOW INDICATING. AN INCREASE IN MT TOP LEVEL MOISTURE ALSO A POSSIBILITY SO THERE MAY BE AN INCREASE IN CLOUD COVER OVER PORTIONS OF CENTRAL NM DURING THE OVERNIGHT HRS. IN ANY EVENT...CLOUDS AND CONVECTION SHOULD DIMINISH AS TUESDAY PROGRESSES INTO TUESDAY NIGHT...WITH DRY WEATHER FOR THE REST OF THE WORK WEEK AND INTO THE WEEKEND AS NORTHERN AND CENTRAL NM REMAIN UNDER NORTHWEST FLOW ALOFT. HIGHS TUESDAY WILL RANGE FROM AROUND 5 TO 15 DEGREES BELOW AVERAGE AND LOWS TUESDAY NIGHT WILL BE NEAR TO BELOW AVERAGE...BEFORE TEMPERATURES MODERATE TO ABOVE AVERAGE VALUES WEDNESDAY THROUGH FRIDAY. SOUTHWEST BREEZES MAY PICK UP THURSDAY AFTERNOON DUE TO A LEE SURFACE TROUGH AND STRENGTHEN A BIT FRIDAY IN ADVANCE OF A DRY COLD FRONT FRIDAY NIGHT. THIS WILL RESULT IN AROUND 5 TO 10 DEGREES OF COOLING SATURDAY CENTRAL AND EAST...BUT TEMPERATURES REBOUND SUNDAY AS ANOTHER LEE TROUGH DEVELOPS. DRY WEATHER LOOKS TO PERSIST INTO EARLY NEXT WEEK BEFORE MODELS SUGGEST A MORE ACTIVE PATTERN COULD EVENTUALLY DEVELOP. AS THE UPPER RIDGE BUILDS INTO THE GREAT BASIN AND NORTHWEST WINDS ALOFT WEAKEN ACROSS NM...VENTILATION WILL BECOME POOR OVER THE NORTH TUESDAY...OVER MOST OF THE CENTRAL AND EAST WEDNESDAY...AND OVER MUCH OF THE CENTRAL AND WEST THURSDAY AND FRIDAY. OVERNIGHT RH RECOVERIES SHOULD BE GOOD OR BETTER THROUGH FRIDAY...AND WITH SOME LOCALIZED EXCEPTIONS...MIN RH VALUES ARE FORECAST TO BE 15 PERCENT OR GREATER. && .AVIATION... 18Z TAF CYCLE UPPER TROF TO MOVE SLOWLY SEWD OVER NEW MEXICO NEXT 12 HRS. BEST MOISTURE WILL LINGER OVER SOUTHEAST THIRD TO HALF OF THE STATE WITH BEST CHANCES FOR SHOWERS AND STORMS SOUTH OF A KTCS TO KTCC LINE. LOCAL IFR TO MVFR CIGS IN THIS AREA WITH MT OBSCURATIONS TO PERSIST. COLD FRONT WITH ABRUPT NORTHERLY WIND SHIFT DOWN THE EASTERN PLAINS AFT 00Z...WITH POTENTIAL FOR A LIGHT TO MODERATE EAST WIND INTO THE RGV AFT 03Z. AN AREA OF MT TOP TO MID LIVEL CLOUDINESS COULD DEVELOP 03Z-08Z OVER CENTRAL NM AS WELL BUT IS EXPECTED TO CLEAR BY 04/18Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 26 53 26 61 / 0 0 0 0 DULCE........................... 21 54 18 60 / 0 0 0 0 CUBA............................ 24 52 22 59 / 0 0 0 0 GALLUP.......................... 20 54 18 62 / 0 0 0 0 EL MORRO........................ 22 51 20 56 / 0 0 0 0 GRANTS.......................... 22 53 17 59 / 0 0 0 0 QUEMADO......................... 24 52 22 57 / 0 0 0 0 GLENWOOD........................ 28 63 28 67 / 0 0 0 0 CHAMA........................... 17 50 18 57 / 10 0 0 0 LOS ALAMOS...................... 28 50 28 56 / 10 0 0 0 PECOS........................... 27 48 27 57 / 10 0 0 0 CERRO/QUESTA.................... 21 50 16 57 / 5 0 0 0 RED RIVER....................... 17 41 13 49 / 20 0 0 0 ANGEL FIRE...................... 13 47 9 55 / 20 5 0 0 TAOS............................ 23 51 18 57 / 5 0 0 0 MORA............................ 24 47 22 58 / 20 5 0 0 ESPANOLA........................ 29 55 22 63 / 5 0 0 0 SANTA FE........................ 28 49 29 57 / 5 0 0 0 SANTA FE AIRPORT................ 29 52 29 60 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 36 53 32 61 / 10 0 0 0 ALBUQUERQUE HEIGHTS............. 38 55 36 63 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 32 57 27 65 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 30 57 28 65 / 0 0 0 0 LOS LUNAS....................... 30 57 30 64 / 10 0 0 0 RIO RANCHO...................... 32 56 32 64 / 5 0 0 0 SOCORRO......................... 34 59 33 66 / 10 5 0 0 SANDIA PARK/CEDAR CREST......... 30 51 29 58 / 10 0 0 0 TIJERAS......................... 32 52 31 60 / 10 0 0 0 MORIARTY/ESTANCIA............... 27 54 24 62 / 10 5 0 0 CLINES CORNERS.................. 27 47 28 60 / 10 10 0 0 GRAN QUIVIRA.................... 30 51 30 59 / 20 10 5 0 CARRIZOZO....................... 36 54 31 62 / 40 20 5 0 RUIDOSO......................... 32 50 28 60 / 50 30 10 0 CAPULIN......................... 24 51 23 58 / 5 0 0 0 RATON........................... 25 52 25 62 / 5 0 0 0 SPRINGER........................ 26 53 24 63 / 5 0 0 0 LAS VEGAS....................... 24 48 25 61 / 5 0 0 0 CLAYTON......................... 30 54 35 65 / 5 0 0 0 ROY............................. 29 52 31 64 / 5 5 0 0 CONCHAS......................... 36 57 32 68 / 10 5 5 0 SANTA ROSA...................... 35 53 32 66 / 10 10 5 0 TUCUMCARI....................... 37 57 30 69 / 20 20 10 0 CLOVIS.......................... 37 50 34 65 / 60 40 20 5 PORTALES........................ 39 50 33 65 / 60 40 30 5 FORT SUMNER..................... 39 54 32 66 / 40 30 20 5 ROSWELL......................... 47 57 34 65 / 60 40 30 5 PICACHO......................... 39 50 32 62 / 60 40 20 5 ELK............................. 36 48 32 58 / 60 40 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 9 AM MST TUESDAY FOR THE FOLLOWING ZONES...NMZ519-520-532-533. HARD FREEZE WARNING FROM 3 AM TO 9 AM MST TUESDAY FOR THE FOLLOWING ZONES...NMZ518. && 52
Hazardous weather outlook, Nov 3, 5:53 AM MST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 553 AM MST MON NOV 3 2014 NMZ501>540-041300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 553 AM MST MON NOV 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE FIRST FREEZE OF THE SEASON WILL BE POSSIBLE LATE TONIGHT INTO TUESDAY MORNING IN THE MIDDLE AND LOWER RIO GRANDE VALLEY...AND ACROSS PARTS OF THE EAST CENTRAL PLAINS. A HARD FREEZE MAY OCCUR IN SANTA FE. SEE THE LATE FREEZE OR HARD FREEZE WATCH OR WARNING FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FREEZING LOW TEMPERATURES SHOULD BECOME MORE WIDESPREAD EAST OF THE CENTRAL MOUNTAIN CHAIN EARLY WEDNESDAY MORNING...POSSIBLY SPREADING AS FAR SOUTH AS CHAVES COUNTY. IN ADDITION...FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE IN THE MIDDLE AND LOWER RIO GRANDE VALLEY. THE UPPER TULAROSA VALLEY MAY ALSO EXPERIENCE A FREEZE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 5:02 PM MST | Special Weather Statement | ABQ | Guadalupe | 43 min |
| Nov 2, 5:18 PM MST | Special Weather Statement | ABQ | Harding | 27 min |
| Nov 2, 5:51 PM MST | Special Weather Statement | ABQ | Valencia | 39 min |
| Nov 2, 7:20 PM MST | Special Weather Statement | ABQ | Quay | 30 min |
| Nov 2, 8:46 PM MST | Special Weather Statement | ABQ | Guadalupe | 44 min |
| Nov 3, 3:40 PM MST | Hard Freeze Warning | ABQ | 17 hr |
Nearby
Freeze Warnings in New Mexico, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.